| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 11-jul-2019 with the following findings: during investigation, it was found that the pump had visible moisture under the display lens.A leak test was performed and a leak was identified at the display lens.The pump cover was removed and internal moisture was found on the printed circuit board components causing the pump to be unresponsive.Report late due to transition from vmsr program.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed internal moisture damage to the printed circuit board causing the pump to be unresponsive.This report is made based on results of investigation completed on (b)(6) 2019.There was no indication that the product caused or contributed to an adverse event.